# SDR AALA20161101024

- Difficulty date: October 29, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A321-231
- Aircraft serial: 6783
- Aircraft time: 3,754 hours, 1,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R2 EMERGENCY DOOR DAMPER CYLINDER PRESSURE LOW.  SERVICED CYLINDER IAW AMM 52-22-00.  OPERATIONAL CHECK GOOD.
